# SDR DL72E972032

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: C 2 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EO 4-61247-12AD, A 0.75 CRACK WAS FOUND IN THE WEB OF THE NR 2 CARGO DOORWAY AFT FRAME.  REPAIRED PER ERA 330827-14AD.
